# SDR AALA20131017036

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 37,869 hours, 12,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT EMERGENCY FWD LIGHT INOPERATIVE.  REPLACED LAMP FOR RT FWD OVERWING EXIT EMERGENCY FWD LIGHT.  OPERATIONS CHECKED NORMAL.
